# SDR IPXA2019020428576

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 58,086 hours, 12,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY LT INOP.FOUND WIRE PULLED FROM SOCKET. REPLACED SOCKET B AT CONNECTOR P1-2028 PER SWPM 20-31-15. OPS CHECK GOOD PER AMM 33-52-04.
